# SDR C8GA20080011

- Difficulty date: March 14, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Aircraft time: 44,781 hours, 35,198 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 1SE16
- Condition: Faulty
- Location: Aft Airstairs
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 738 FROM TOL TO SLW - DURING CLIMB-OUT, THE AFT AIRSTAIR LIGHT ILLUMINATED IN FLIGHT.  THE AIRCRAFT RETURNED TO TOL WHERE IT LANDED WITHOUT INCIDENT.  POST FLIGHT INSPECTION REVEALED THAT THE AFT AIRSTAIR CONTROL HANDLE MICROSWITCH WAS AT FAULT.  THE AFT AIRSTAIR CONTROL HANDLE MICROSWITCH WAS REMOVED AND REPLACED, ADJUSTED AND PERFORMED, OPS CHECK ALL CHECKS GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
